# SDR SWIA2021081060180

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER 20L FUSELAGE JOINT STRAP HAS EVIDENCE OF CORROSION BETWEEN FS 319 AND FS 333     (C-CHECK RO 8/6/2021)    COMPLIED WITH REPAIR OF JOINT STRAP REF MHIRJ REO 670-53-21-2071 REV -- DATED 2021-06-27. COMPLIED WITH TASK CARD 51-900-1002-SKY.
